# SDR EIAA980217

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 693905
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: K, J, Y
- Precautionary procedure: E, A

## Discrepancy

HNL - LOG PAGE:  F40104 - DURING CLIMB-OUT, NR 4 ENGINE OIL QUANTITY SLOWLY DECREASED TO ZERO, ENGINE SHUT DOWN PER EIA PROCEDURES, ENGINE WINDMILLED AT APPROXIMATELY 20 PSI OIL PRESSURE FOR 35 MINUTES.  SERVICED ENGINE OIL AND MOTORED, FOUND OIL DRAINING FROM OVERFLOW DRAIN AND 1 EACH LINE.  REPLACED OIL CAP AND TIGHTENED OIL LINE TO GEARBOX.  ACCOMPLISHED WINDMILL INSPECTION PER MM 72-00-00.  CHECKED OIL FILTER AND CHIP DETECTORS, NO FINDINGS IN EITHER.  RETURNED AIRCRAFT TO SERVICE.  (X)
